Artykuły w formacie PDF dostępne są dla subskrybentów, którzy zapłacili za dostęp online, po podpisaniu licencji Licencja użytkownika instytucjonalnego. Czasopisma do 2009 są ogólnodostępne (bezpłatnie).

$\operatorname{PL}(M)$ admits no Polish group topology

Tom 238 / 2017

Kathryn Mann Fundamenta Mathematicae 238 (2017), 285-295 MSC: Primary 57S05; Secondary 54H15. DOI: 10.4064/fm285-10-2016 Opublikowany online: 3 March 2017

Streszczenie

We show that the group of piecewise linear homeomorphisms of any compact PL manifold does not admit a Polish group topology, using both general results on topologies on groups of homeomorphisms, and results on the algebraic structure of PL homeomorphism groups. The proof also shows that the group of piecewise projective homeomorphisms of $S^1$ has no Polish topology.

Autorzy

  • Kathryn MannDepartment of Mathematics
    University of California
    Berkeley, CA 94720, U.S.A.
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek